The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
A Sufficient Condition for the Existence of Entire Explosive Solutions for Certain Semilinear Elliptic Equations
Author(s): 
Pages: 184-187
Year: Issue:  3
Journal: JOURNAL OF HUAIYIN TEACHERS COLLEGE (NATURAL SCIENCE EDIITON)

Keyword:  完全爆破解上下解方法存在性;
Abstract: 运用上下解方法, 研究了一类非线性椭圆型方程的完全爆破解,在某些条件下,得到一个关于这类方程的完全爆破解的存在性的充分条件.
Related Articles
loading...